RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 288, Number 2  


MATHEMATICS
The existence of traces of functions in spaces used in problems of transport theory
V. I. Agoshkov
265
A difference scheme for equations of one-dimensional motion of a viscous barotropic gas, its properties and estimates of the error “in the large”
A. A. Amosov, A. A. Zlotnik
270
Estimates of solutions of certain nonlinear equations of convolution type and singular integral equations
S. N. Askhabov, Kh. Sh. Mukhtarov
275
Generalized hypergeometric equations
I. M. Gel'fand, S. I. Gel'fand
279
Asymptotic behavior of the coefficient of quasiconformality and the boundary of the disk automorphism
V. A. Zorich
283
Multiple zeros of derivatives of cylindrical Bessel functions
M. K. Kerimov, S. L. Skorokhodov
285
On the stability of equilibria of nonholonomic systems
V. V. Kozlov
289
Constructive description of traces of spaces of differentiable functions of several variables
G. A. Mamedov
292
Differentiation of multivalued mappings and properties of solutions of differential inclusions
E. S. Polovinkin, G. V. Smirnov
296
Secondary cohomology operations
V. A. Smirnov
301
A solid-contour problem for meromorphic functions taking account of zeros and nonunivalence
P. M. Tamrazov, T. H. Aliev
304
A spatially compact system of eigenvectors forms a Riesz basis if it is uniformly minimal
S. R. Treil'
308
Characterization of $n$-soft mappings
V. V. Fedorchuk
313
Radiation conditions and the principle of limit absorption for quasilinear elliptic equations
L. Shimon
316

CYBERNETICS AND THE REGULATION THEORY
Statistical properties for decision making by majority vote in problems of classification
Yu. A. Zuev
320

GEOPHYSICS
New data on the upper mantle structure in the Eastern Mediterranean region
A. R. Arakelyan, Yu. F. Kopnichev
323

MATHEMATICAL PHYSICS
The Lagrangian structure of the Kirchhoff equations
O. I. Bogoyavlenskii
327
The method of unified calculation of gas flows in a region with an arbitrary boundary
B. P. Gerasimov, A. B. Karagichev, S. A. Semushin
331
Regularization with violation of the condition of stability of solutions of inverse problems of nonstationary chemical kinetics
A. G. Pogorelov
336

PHYSICS
The kinetic effects in nonstationary plasma
B. S. Abramovich, B. E. Nemtsov, V. Ya. Eidman
344
On the radiation damage process in the proton-irradiated $\alpha$-corundum crystals
Sh. A. Vakhidov, J. D. Ibragimov, I. Nuritdinov, K. Khatamov
348
Anomalous streamer discharge in air with supercooled steam and its luminescence
M. B. Voitsekhovskii
351
Symmetry and critical phenomena in rotational spectra of isolated microsystems
B. I. Zhilinskii, I. M. Pavlichenkov
355
On the fractal dimension of percolation cluster boundary
I. M. Sokolov
360

CRYSTALLOGRAPHY
Structure of $1,3,15,17$-tatraaza-$6,9,12,20,23,28$-hexaoxabicyclo$[15,8,5]$-triacontane-$2{,}16$-dithione
A. A. Dvorkin, Yu. A. Simonov, N. G. Lukyanenko, T. I. Kirichenko, S. V. Scherbakov, T. I. Malinovskii
374
Barium chlorosilicates and corrosion resistance of concretes
A. M. Il'inets, I. P. Kuz'mina, V. A. Kuznetsov
377

Correction: “A nonlocal boundary value problem for an elliptic equation with Bessel operators”
Ho K'ang Cher
Correction: “Boundary value problems for the generalized Cauchy–Riemann system with nonsmooth coefficients”
K. N. Ospanov, M. O. Otelbaev
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019